Exponential Decay for Nonlinear von Kármán Equations with Memory
Jum-Ran Kang
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
We consider the nonlinear von Kármán equations with memory term. We show the exponential decay result of solutions. Our result is established without imposing the usual relation between and its derivative. This result improves on earlier ones concerning the exponential decay.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/484596.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/484596.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:484596
DOI: 10.1155/2013/484596
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().